Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CHRONIC HBeAg NEGATIVE, ANTI-HBe POSITIVE
May 28, 2005

Hi,

During a routine check it turned out in Aug 2004 that I was of HBsAg +.

Here are my test results from last year and the most recent ones performed in May 2005. I would like to understand if there is a conclusion that can be drawn from them. Could I be infected with the HBeAg negative form of the virus? Lately I started to feel a sensation of discomfort in the region where the liver is located. What should I do?

Aug 2004 results: (HBsAg positive 23.95 ref. >0.13) (Anti-HBs negative 0 ref. <5<) (Anti-HBcTotal positive) (HBeAg negative) (Anti-HBe positive) (ALAT 15 ref. 0-31) (AspAT 19 ref. 0-31)

May 2005 results: (HBsAg positive 20.79 ref. <0.13) (Anti-HBs negative 5 ref. <8-12<) (Anti-HBcTotal positive) (HBeAg negative) (Anti-HBe positive) (ALAT 32 ref. 9.0-52.0) (AspAT 29 ref. 14.0-36.0)

Thank you very much for everything that you are doing for us. You are a great help endeed.

Response from Dr. McGovern

I suspect that you have achieved HBV "seroconversion" which means that your e antigen converted to e antibody and that you are an "inactive carrier"

I suspect that because your liver function tests are completely normal.

I would simply check a HBV DNA to be certain that there is no or little virus in your blood.

As for the pain, see your physician - I don't think it is related to your liver.

Dr. McGovern

You can



Previous
send me tests.. please!
Next
HBV-DNA 306 -- Inactive Carrier?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement